MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB

ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB
Model Number TV-IL1414120-J
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Death (1802); Ischemia (1942); Rupture (2208); Blood Loss (2597)
Date of Event 08/16/2020
Type of Reportable Event Death
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The patient was initially implanted with the ovation ix abdominal stent graft system to treat an abdominal aortic aneurysm (aaa).Approximately three (3) years post initial procedure, the patient presented with a ruptured aneurysm due to a type 1b endoleak.An intervention was completed.The physician elected to use a non- endologix stent to resolve this event, it was reported that the patient was not doing well post intervention as the patient suffers from compartment symdrome.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.There are no other equivalent adverse events/incidents for this lot number existing within the endologix complaint handling system.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows the type ib endoleak is unconfirmed.The reported rupturew and secondary endovascular procedure with a non endologix device on (b)(6) 2020 were confirmed.This is moderately consistent with the reported adverse event/incident.The clinical evaluation also shows reasonable evidence to suggest that paitent expired 6 days post intervention on (b)(6) 2020.Device, user, procedure or anatomy relatedness of this complaint could not be determined with the medical records available for review.The procedure related harms identified were abnormal blood loss, acute kidney injury, ischemia of the right lower leg, two additional surgical procedures (exploratory laparotomies) and mesenteric ischemia.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: e1: initial reporter, name has been updated.G4: date of received by manufacturer has been updated.H6: result code: remove code 3233.H6: conclusion code: remove code 11.
 
Event or Problem Description
The patient was initially implanted with the ovation ix abdominal stent graft system to treat an abdominal aortic aneurysm (aaa).Approximately three (3) years post initial procedure, the patient presented with a ruptured aneurysm due to a type 1b endoleak.An intervention was completed.The physician elected to use a non- endologix stent to resolve this event, it was reported that the patient was not doing well post intervention as the patient suffers from compartment syndrome.Additional information: the clinical assessment identified the patient expired on 2020, six day post re-intervention.

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
MDR Report Key10517614
Report Number3008011247-2020-00099
Device Sequence Number2604397
Product Code MIH
UDI-Device IdentifierM701TVIL1414120J1
UDI-Public+M701TVIL1414120J1/$$3200316FS03061711B
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 08/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/16/2020
Device Model NumberTV-IL1414120-J
Device Catalogue NumberTV-IL1414120-J
Device Lot NumberFS030617-11
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/16/2020
Supplement Date Received by Manufacturer10/22/2020
Initial Report FDA Received Date09/10/2020
Supplement Report FDA Received Date11/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ILIAC LIMB FS022117-13; ILIAC LIMB FS022317-49; MAIN BODY FS020916-01
Outcome Attributed to Adverse Event Death; Required Intervention;
Patient Age75 YR